Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Have red spots in vagina with pain. On birth control. Reason?

I normally have sex often but for last month since I switch birth control we slowed down becausee we wanted to be safe I first time in the past month it hurt n burned after well I had sex yesturday and now I look in vagina and there is red spots like cuts on in side it hurts to wipe pee or bath I can t touch there I switch birth control in last month to sprintec and switch condoms to ones with spermide to be safe help what wrong ?
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for the query. I have gone through your query and understood your concerns. In my opinion the symptoms you have mentioned are due to dryness in vagina and to prevent this you need to use lubricants before intercourse. In yeast infections also you will have dryness in vagina so just keep the area clean for now and wait for the recovery if it doesnt occur spontaneously you need to consult your doctor for antibiotic treatment. Antifungal creams will be helpful int his case. Thank you.
Answered: Wed, 9 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor